# SDR USAAD01017

- Difficulty date: January 23, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N830US
- Make and model: Doug DC-9-82
- Aircraft serial: 49443
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 1001191
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - THE EMERGENCY FLASHLIGHT MOUNTED AT THE MAIN ENTRY DOOR WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY FLASHLIGHT.  (M)
